Algebraic Solutions for Polynomial Systems with Emphasis in the Quadratic Case

Translated title of the contribution: Algebraic Solutions for Polynomial Systems with Emphasis in the Quadratic Case

J. Chavarriga, J. Llibre, J. Sotomayor

Research output: Contribution to journalArticleResearch

Translated title of the contributionAlgebraic Solutions for Polynomial Systems with Emphasis in the Quadratic Case
Original languageMultiple languages
Pages (from-to)161-173
JournalExposition. Math.
Volume15
Publication statusPublished - 1 Jan 1997

Cite this